Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Fever, shivering. Done urine test, RBC present. Taken zantoid, calpol. Serious?

Hi, I had shivering followed by fever about one and half week back....all tests like malaria , typhoid etc.showed negative results but urine test showed presence of 40-45 RBCs. Got ultrasound test done for abdomen and pelvic where everything is normal, even the urine culture report was clear. After 5 day course of Zanocin OD I again got the urine test done but RBCs are still present though now it s 8-10 but I m constantly getting low fever everyday which does not go without taking Calpol 650mg. Today I ve finished 7 day course of Zanocin OD but I m still getting fever back ( avg 99 to 100 F) doc suggested to go for another urine test next week....does constant fever indicate any major problem? What other tests should I go for? I m really worried about the fever coming back everyday inspite of taking antibiotics....pls help!
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Welcome to HCM,
After going through your history,you are having low grade fever and you must understand fever is symptom of many disease so we must first find out cause of fever once cause is detected and diagnosis is made it is easy to treat.

You have taken antibiotic for possibility of Urinary Tract Infection as it showed RBCs but there are no pus cells and even culture is negative.

If your fever continues then it is Pyrexia of unknown origin and should be investigated properly preferably after hospitalization.

There are many causes of such fever hidden Tuberculosis, even some autoimmune or hidden malignancy needs to be ruled out.

Constant fever is indicative of some disease in body so it should not be ignored and investigated and treated properly.
Take care.
Good Luck.
Dr.Akhilesh Dubey M.D.
Answered: Sun, 26 May 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor